MAUDE Adverse Event Report: BIOMET 3I DO NOT USE - CERTAIN PREVAIL IMPLANT 4/5/4 X 15MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE - CERTAIN PREVAIL IMPLANT 4/5/4 X 15MM; DENTAL IMPLANT
Model Number IIOS4515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier: (b)(6).Weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to a progressive peri-implantitis with a large bone reduction.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).

Brand Name
DO NOT USE - CERTAIN PREVAIL IMPLANT 4/5/4 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11108973
Report Number0001038806-2021-00011
Device Sequence Number19731903
Product Code DZE
UDI-Device Identifier00844868005872
UDI-Public(01)00844868005872(17)110525(10)510817(241)IIOS4515
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2011
Device Model NumberIIOS4515
Device Catalogue NumberIIOS4515
Device Lot Number510817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR